RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2005, том 20, страницы 3–15 (Mi ljm51)  

The best argument for the parametric continuation of solutions of differential-algebraic equations

V. Alferiev, E. B. Kuznetsov

Moscow Aviation Institute

Аннотация: New algorithms for numerical continuation of Cauchy problem solution for different forms of DAEs, and results of their implementations are presented.

Ключевые слова: differential-algebraic equations (DAEs), the best argument, Cauchy problem.

Полный текст: PDF файл (124 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Представлено: А. М. Елизаров
Поступило: 29.10.2005
Язык публикации: английский

Образец цитирования: V. Alferiev, E. B. Kuznetsov, “The best argument for the parametric continuation of solutions of differential-algebraic equations”, Lobachevskii J. Math., 20 (2005), 3–15

Цитирование в формате AMSBIB
\RBibitem{AlfKuz05}
\by V.~Alferiev, E.~B.~Kuznetsov
\paper The best argument for the parametric continuation of solutions of differential-algebraic equations
\jour Lobachevskii J. Math.
\yr 2005
\vol 20
\pages 3--15
\mathnet{http://mi.mathnet.ru/ljm51}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2193549}
\zmath{https://zbmath.org/?q=an:1113.65082}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm51
  • http://mi.mathnet.ru/rus/ljm/v20/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:129
    Полный текст:53
    Литература:30
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020